# SDR DALA1300780128

- Difficulty date: March 21, 2011
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 71,907 hours, 31,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Fs 966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND DURING INSPECTION OF THE FAILSAFE FITTING IN THE RT AND LT MLG WELLS.  REPAIR IAW ERA 481063-14.
